Resonance bifurcations of robust heteroclinic networks

Kirk, V, Postlethwaite, C and Rucklidge, AM (2012) Resonance bifurcations of robust heteroclinic networks. SIAM Journal on Applied Dynamical Systems, 11 (4). 1360 - 1401 . ISSN 1536-0040

Abstract

Metadata

Authors/Creators:
  • Kirk, V
  • Postlethwaite, C
  • Rucklidge, AM
Copyright, Publisher and Additional Information: © 2012, SIAN. This is an author produced version of a paper published in SIAM Journal on Applied Dynamical Systems. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: October 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jan 2013 11:28
Last Modified: 01 Jan 2019 18:35
Published Version: http://dx.doi.org/10.1137/120864684
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Related URLs:

Share / Export